# SDR DALA2019082005180

- Difficulty date: August 9, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,273 hours, 36,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / DOUBLER / STA Y=1022.091 AND L29R / ARE CORRODED. ASSOCIATED ER/A 00-580391 ADDED FOR AC 9505. (LP #1214643)
